# SDR DALA2020031601873

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 60,666 hours, 19,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5812 FOUND PAX SEAT 32D & 15D EMERGENCY PATH LIGHTS INOP. CORRECTIVE ACTION: R/R SEAT MOUNTED EMERGENCY PATH LIGHTS AT SEAT 32D &15D PER B757 AMM 31-51 OPS CHK NML. (6494460)
